Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

The skin on my penis is getting darker, what could be the reason ?

Hello, I noticed that skin on my penis is getting darker and the skin is shiny, I also can t retract skin since I was 15 and I didn t had problems with that while having sex with my fiancee. I m 25 now and have this problem, can you tell me what to do, I m really worried. Thanks in advance. P.S. I also have darker and rougher skin patch on my elbow and above leg ankles, it appeared 1 year ago.
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  1169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
penile skin is usually darker than rest of the body .it's normal
most probably pressure point have become rougher and darker
please contact dermatologist and get check up and get treatment if required
Answered: Wed, 15 Jun 2011
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Dear user
as said above penile skin has highest no of melanocytes and it is usually darker than skin over other parts of the body.
Lesions over elbow ,ankle can be many things like eczema, Psoriasis, friction Dermatitis.
So i suggest you to visit a dermatologist to get proper diagnosis and treatment .
Take care.

Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor